Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call

Dr. Varghese Koshy

MBBS, MD - Paediatrics

Pediatrician, kollam

18 Years Experience
Call Doctor
Dr. Varghese Koshy MBBS, MD - Paediatrics Pediatrician, kollam
18 Years Experience
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences....more
Our team includes experienced and caring professionals who share the belief that our care should be comprehensive and courteous - responding fully to your individual needs and preferences.
More about Dr. Varghese Koshy
She has over 17 years of experience as a Pediatrician. She is a qualified MBBS, MD - Paediatrics. Don?t wait in a queue, book an instant appointment online with Dr. Varghese Koshy on Lybrate.com.

Lybrate.com has a number of highly qualified Pediatricians in India. You will find Pediatricians with more than 27 years of experience on Lybrate.com. You can find Pediatricians online in kollam and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
MBBS - kasturba medical college - 2000
MD - Paediatrics - Kasturba medical college - 2003
Languages spoken
English

Location

Services

View All Services

Submit Feedback

Submit a review for Dr. Varghese Koshy

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

My 2.6 years old son swallowed unexpectedly regestrone 5 mg tablet. Please help. I don't know what to do? Will there be any side effect? Thanks.

MBBS, FELLOWSHIP IN PAEDIATRICS
Pediatrician, Ghaziabad
My 2.6 years old son swallowed unexpectedly regestrone 5 mg tablet. Please help. I don't know what to do? Will there ...
While any medicine can be poisonous to a child if taken under the wrong circumstances, the following types are particularly dangerous: Heart medications: If a child ingests these, it can cause his (or her) heart rate and blood pressure to drop to dangerously low levels. This can result in the child going into shock and lead to cardiac arrest. Pain relievers: Over the counter and prescription pain medications are one of the leading causes of fatal child poisonings, and stats from 2010 show they caused 31% of deaths from poisoning in children younger than 5 years. Antidepressants: Those medications that make the patient feel better do just the opposite to a young child who ingests them. As the second-highest cause of poisoning in children under 6, it seems patients aren’t doing enough to keep their medications out of reach. Antidepressants, allergy pills and sedatives combined accounted for 17% of fatal child poisonings. Diabetes preparations: As diabetes becomes more prevalent the drugs are being prescribed more often. These medications can also be harmful to young children. Over-the-counter medicines: Many seemingly innocuous medications are responsible for a surprisingly high rate of child poisonings. Products such as muscle rubs containing camphor or wintergreen, eye drops and nasal sprays have the ability to cause seizures, coma and other reactions in toddlers and young children. Saying that your child just took one tablet of registerone and assuming he is okay, meaning he did not vommit, no truoble passing stool or urine and is active, there is nothing to worry. But to prevent such incidents form happening in future keep all medications out of reach of children and make sure to give your child lots of water to flush out his system.
Submit FeedbackFeedback

my 3 month baby sufferred by right para hipocampal ischemic .daily 7 to 8 times seizures will came, what is the treatement please tell me

MBBS, Diploma in Child Health (DCH), DNB (Pediatrics)
Pediatrician, Delhi
Sad to hear tht dear parent. But equally strange is tht with such a diagnosis, i am sure your child is under care of sone neurologist or specialist, so rasimg this question in an open forum like this and that too with a general pediatrician, simply reflects the lack of ur faith in the treating team. Then how can you rely on an answer by sm1whim u dont kno and who has nt even seen ur child. My suggestion would be tostic to the treatimg team and do not change teams also too fequently as such medical issues require a lot of patience from both doctors and parents side. Wishing you a speedy recovery. Dr Vipul.
2 people found this helpful
Submit FeedbackFeedback

Hello doctor. I have 4 months old baby. Am give mother feed. But my breast are very sagging. How to tight my breast. please refer any creams or tablets. And also am so fatty. My weight is 74. My height is 5.3. please advice.

C.S.C, D.C.H, M.B.B.S
General Physician,
Hello doctor. I have 4 months old baby. Am give mother feed. But my breast are very sagging. How to tight my breast. ...
Sagging breast is a result of fat and you have to reduce weight and do chest exercises to tighten the breasts . Creams will not work
Submit FeedbackFeedback

My 3 years old baby girl have fever 101 degree from last 7 days. Fever comes in every 5-6 hours. She is not eating anything & also have cough. Please guide.

MBBS, afih
General Physician, Cuttack
My 3 years old baby girl have fever 101 degree from last 7 days. Fever comes in every 5-6 hours. She is not eating an...
Dear for fever of about 7 days ,it is better to get a blood investigation done for mp, widal,a routine CBC and a urine test. Mean while regular paracetamol syp can be continued with 5 ml thrice daily as required. For further decision, is based upon the test reports. Hope it helps.
Submit FeedbackFeedback

The granule near my baby's neck is growing n becoming big day by d day. Dr. is saying it's due to bcg. Need to do test. I am worried abt it. So please give your suggestions.

C.S.C, D.C.H, M.B.B.S
General Physician,
The granule near my baby's neck is growing n becoming big day by d day. Dr. is saying it's due to bcg. Need to do tes...
Usually it BCG adenitis and no need to worry . Testing is to see if any cause is there and is needed after 3 months
1 person found this helpful
Submit FeedbackFeedback

Is PCV vaccine really required. It's not in government immunisation vaccines. My daughter is 4 month old. She got PCV first dose in 6 weeks.

C.S.C, D.C.H, M.B.B.S
General Physician,
Is PCV vaccine really required. It's not in government immunisation vaccines.
My daughter is 4 month old.
She got PCV...
It can be taken as optional vaccine for additional protection. Govt gives only essential ones for the cost part of it Pneumococcal conjugate vaccine (PCV) is a pneumococcal vaccine and a conjugate vaccine used to protect infants, young children, and adults against disease caused by the bacterium Streptococcus pneumoniae (the pneumococcus)
3 people found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

My baby is just 6 months older. We both are working so its not possible for my wife to feed her, so we also use bottle regularly. But since last 3-4 days she left getting feed with bottle. Pls suggest me some remedies. Is she ok or have a problem in her throat.

BSc - Food Science & Nutrition, PGD in Sports Nutrition and Dietitics
Dietitian/Nutritionist, Mumbai
My baby is just 6 months older. We both are working so its not possible for my wife to feed her, so we also use bottl...
Hello, Your baby can be started with weaning(introduction of solid foods). I would take it as an opportunity to teach a child to slowly develop taste for regular food cooked in Indian household. Do not force her on milk as she will rebel more and will never learn to eat food which is made for rest of the family. Use this opportunity to train her for solid foods.
Submit FeedbackFeedback

My son who is 3 years old having cough from 2 days. Used Asthakind 5 ml twice per day. Given budesal 0.5 mg nebulizer also twice per day. Still cough is coming regularly. Which medicine I have to use now? Please suggest.

MBBS, Diploma in Child Health (DCH), DNB (Pediatrics)
Pediatrician,
My son who is 3 years old having cough from 2 days. Used Asthakind 5 ml twice per day. Given budesal 0.5 mg nebulizer...
Hello lybrate-user, I can see you have given meds for wheeze, hopefully after paediatrician advise. First we have to understand that cough is a protective reflux of the body. Second, the medicine will depend on what causes the cough, whether it's viral uri or allergic type. If it's viral and if the child is otherwise active, playing and eating well, nothing needs to be done other than observation. If there's wheeze the meds you mentioned will help. If the cough is persistent and disturbing child's activity and sleep, then I would suggest to show the child to a peds.
Submit FeedbackFeedback
View All Feed